# SDR SWIA202266310

- Difficulty date: June 23, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD FORMER INSIDE UNDER PANEL 832HL.     (C-CHECK RO 8/15/2022)     REMOVED FWD FORMER FROM PASSENGER DOOR UNDER PANEL 832 HL. REF CRJ200 SRM 51-42-21 AND REF CRJ200 SRM 51-42-06 AND ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT FORMER WITH REPLACEMENT FASTENERS REF CRJ200 SRM 51-42-06, REF CRJ200 SRM 51-42-21 AND REF DRW. 601R31702 REV N.LEAK CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
